to stomach.. Eyes were shifty I was going quick... Passing out... What in the world could be in a tanning ...I used a tingle tanning lotion today at tanning bed. I m a reg tanner but first time user ...
the horrible pin/ needle stabbing pain all over my back, side, stomach and breast it was like pain I have never ...I went to the tanning bed a couple of days ago. I do not normally go but I just want to get a base ...
a kind of khaki color, very light tan colored. I m a little bit concerned as this is completely out ... symptom is the light colored stool . I m also experiencing some discomfort in my stomach , but I think ...
Dr. Iam suffering from sever skin tan not only expose parts on stomach also this started in 2 yrs ..., stomach no other parts Plz help me to know what problem i have. Thanking You Manjula Naik Lonavala Dist ...
hello, i am priyanka i have a skin slight dark than wheatish and also have some spots of pimples my marriage is after a few months and i want a flawless fair skin for the occasion please suggest me a skin ...
Hello doctor i am charan and i am 18 years old i was born fair and now after joining in college i ... how to remove tan and become fair.My hands are also becoming black so please kindly help me.Thank you. ...
I was feeling bloated and took a laxative. That all went well, however after a couple of days when I had a bowel movement , my poop had changed to a "tan" colo
I think you should get your stool examination done to check weather the occult blood is fresh or old.
If it is black colour then it is from high up in stomach or small intestine and if it is fresh red in colour then think it to be from large intestine.
Please consult gestroenterologist.
Get well soon.
why do i have tan discharge a month after ghonorea treatment?
Thanks for writing in.
It is possible that you might have acquired another infection or not been totally cured of gonorrhea. It is important you report to your doctor and take further treatment if felt necessary.
Hope this helps.
i have been today for the first time to the sunbed tanning salon and i now have a head ach. my skin is quite light but not very, I tan very well
After get tanned , headache is common in some people , they use organic + artificial tonners to get you tanned.Since your skin is coated you cannot see the allergic reaction is can cause , but headache starts , try to get OTC tylenol and your headache will go away.Just follow what i said and youur headache will go away.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our
Terms & Conditions